# SDR WX0A2015061072643

- Difficulty date: June 5, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,358 hours, 24,486 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Part serial: F7077
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT, IDLE POWER, RT ENG HAS HIGHER POWER SETTING THAN LT.  PARAMETERS AT 15,000 DESCENDING, RT EPR 1.113 N1 61% EGT 323 N2 78% FF 2110 & LT EPR 0.93 N1 41% EGT 295 N2 67% FF 910.  R & R RT ENG FUEL CONTROL IAW MM 73-20-01.  OPERATIONS & LEAK CHECKED GOOD.
